Alert archive / New Jersey / Areal Flood Warnings in 2014

Areal Flood Warning 26, NWS Philadelphia/Mount Holly

May 2, 2014Atlantic County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood warning at May 2, 2014, 12:42 AM EDT for Atlantic County, New Jersey. It was in force for 54 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 2, 2014, 12:42 AM EDT (04:42 UTC)
Expired
May 4, 2014, 6:35 AM EDT
In force
54 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

County Atlantic County, NJ

The radar

The Philadelphia radar (KDIX), 59 km from the middle of the area, began a volume at 04:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 4.7 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2014-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 458 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2014-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
458 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
834 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

639 
WGUS41 KPHI 020442
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1242 AM EDT FRI MAY 2 2014

NJC001-022245-
/O.NEW.KPHI.FA.W.0026.140502T0442Z-140502T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ATLANTIC NJ-
1242 AM EDT FRI MAY 2 2014

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* FLOOD WARNING FOR...
  WESTERN ATLANTIC COUNTY IN SOUTHERN NEW JERSEY...

* UNTIL 645 PM EDT FRIDAY

* AT 1240 AM EDT...THE LEVEL OF THE GREAT EGG HARBOR RIVER WAS
  CONTINUING TO RISE SLOWLY DUE TO RUNOFF FROM WEDNESDAY'S HEAVY
  RAINFALL. MINOR FLOODING IS EXPECTED TO OCCUR OVERNIGHT AND INTO
  FRIDAY.

THIS FLOOD WARNING MEANS THAT FLOODING IS IMMINENT. WATER LEVEL 
RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED. ALL 
INTERESTED PARTIES SHOULD TAKE THE NECESSARY PRECAUTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY.

&&

LAT...LON 3938 7478 3942 7486 3952 7498 3966 7482
      3967 7481 3951 7460

$$

IOVINO
7 follow-up statements
077 
WGUS41 KPHI 020921
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
521 AM EDT FRI MAY 2 2014

NJC001-031645-
/O.EXT.KPHI.FA.W.0026.000000T0000Z-140503T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ATLANTIC NJ-
521 AM EDT FRI MAY 2 2014

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE

* FLOOD WARNING FOR...
  WESTERN ATLANTIC COUNTY IN SOUTHERN NEW JERSEY...

* UNTIL 1245 PM EDT SATURDAY

* AT 520 AM EDT...THE LEVEL OF THE GREAT EGG HARBOR RIVER WAS
  CONTINUING TO RISE SLOWLY AS A RESULT OF RUNOFF FROM WEDNESDAY'S
  HEAVY RAINFALL. MINOR FLOODING IS EXPECTED TO CONTINUE INTO
  SATURDAY.

THIS FLOOD WARNING MEANS THAT FLOODING IS OCCURRING. WATER LEVEL 
RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED. ALL 
INTERESTED PARTIES SHOULD TAKE THE NECESSARY PRECAUTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY.

&&

LAT...LON 3938 7478 3942 7486 3952 7498 3966 7482
      3967 7481 3951 7460

$$

IOVINO
328 
WGUS41 KPHI 030125
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
925 PM EDT FRI MAY 2 2014

NJC001-040445-
/O.EXT.KPHI.FA.W.0026.000000T0000Z-140504T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ATLANTIC NJ-
925 PM EDT FRI MAY 2 2014

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE

* FLOOD WARNING FOR...
  WESTERN ATLANTIC COUNTY IN SOUTHERN NEW JERSEY...

* UNTIL 1245 AM EDT SUNDAY

* AT 920 PM EDT...THE LEVEL OF THE GREAT EGG HARBOR RIVER WAS
  NEARING ITS CREST AT FOLSOM. MINOR FLOODING WILL CONTINUE ALONG
  THE RIVER IN ATLANTIC COUNTY INTO SATURDAY EVENING. THE LEVEL OF
  THE GREAT EGG HARBOR RIVER IS EXPECTED TO FALL SLOWLY AND IT IS
  FORECAST TO RETURN WITHIN ITS BANKS ON SATURDAY NIGHT.

THIS FLOOD WARNING MEANS THAT FLOODING IS OCCURRING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY.

&&

LAT...LON 3938 7478 3942 7486 3952 7498 3966 7482
      3967 7481 3951 7460

$$

IOVINO
393 
WGUS81 KPHI 030818
FLSPHI

FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
418 AM EDT SAT MAY 3 2014

NJC001-040445-
/O.CON.KPHI.FA.W.0026.000000T0000Z-140504T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ATLANTIC NJ-
418 AM EDT SAT MAY 3 2014

...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT SUNDAY FOR
WESTERN ATLANTIC COUNTY...

AT 415 AM EDT...THE LEVEL OF THE GREAT EGG HARBOR RIVER WAS 
BEGINNING TO FALL SLOWLY AT FOLSOM. HOWEVER, MINOR FLOODING WILL 
CONTINUE ALONG THE RIVER IN ATLANTIC COUNTY INTO THIS EVENING. THE 
GREAT EGG HARBOR RIVER IS EXPECTED TO RETURN WITHIN ITS BANKS 
TONIGHT.

THIS FLOOD WARNING MEANS THAT MINOR FLOODING IS OCCURRING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY.

&&

LAT...LON 3938 7478 3942 7486 3952 7498 3966 7482
      3967 7481 3951 7460

$$

IOVINO
180 
WGUS81 KPHI 031456
FLSPHI

FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1056 AM EDT SAT MAY 3 2014

NJC001-040445-
/O.CON.KPHI.FA.W.0026.000000T0000Z-140504T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ATLANTIC NJ-
1056 AM EDT SAT MAY 3 2014

...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT SUNDAY FOR
WESTERN ATLANTIC COUNTY...

AT 1051 AM EDT...THE LEVEL OF THE GREAT EGG HARBOR RIVER WAS SLOWLY 
FALLING AT FOLSOM.  HOWEVER, MINOR FLOODING WILL CONTINUE ALONG THE 
RIVER IN ATLANTIC COUNTY INTO THIS EVENING.  THE GREAT EGG HARBOR 
RIVER IS EXPECTED TO RETURN WITHIN ITS BANKS TONIGHT.

THIS FLOOD WARNING MEANS THAT MINOR FLOODING IS OCCURRING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 3938 7478 3942 7486 3952 7498 3966 7482
      3967 7481 3951 7460

$$
451 
WGUS41 KPHI 040015
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
815 PM EDT SAT MAY 3 2014

NJC001-041445-
/O.EXT.KPHI.FA.W.0026.000000T0000Z-140504T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ATLANTIC NJ-
815 PM EDT SAT MAY 3 2014

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE

* FLOOD WARNING FOR...
  WESTERN ATLANTIC COUNTY IN SOUTHERN NEW JERSEY...

* UNTIL 1045 AM EDT SUNDAY

* AT 815 PM EDT...THE LEVEL OF THE GREAT EGG HARBOR RIVER WAS
  CONTINUING TO FALL SLOWLY. HOWEVER, MINOR FLOODING WILL CONTINUE
  ALONG THE RIVER IN ATLANTIC COUNTY OVERNIGHT. THE GREAT EGG
  HARBOR RIVER IS EXPECTED TO RETURN WITHIN ITS BANKS ON SUNDAY
  MORNING.

THIS FLOOD WARNING MEANS THAT FLOODING IS OCCURRING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY.

&&

LAT...LON 3938 7478 3942 7486 3952 7498 3966 7482
      3967 7481 3951 7460

$$

IOVINO
008 
WGUS81 KPHI 040808
FLSPHI

FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
408 AM EDT SUN MAY 4 2014

NJC001-041445-
/O.CON.KPHI.FA.W.0026.000000T0000Z-140504T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ATLANTIC NJ-
408 AM EDT SUN MAY 4 2014

...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 AM EDT FOR WESTERN
ATLANTIC COUNTY...

AT 405 AM EDT...THE LEVEL OF THE GREAT EGG HARBOR RIVER WAS FALLING 
SLOWLY. HOWEVER, MINOR FLOODING WAS CONTINUING ALONG THE RIVER IN 
ATLANTIC COUNTY. THE GREAT EGG HARBOR RIVER IS EXPECTED TO RETURN 
WITHIN ITS BANKS THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY.

&&

LAT...LON 3938 7478 3942 7486 3952 7498 3966 7482
      3967 7481 3951 7460

$$

IOVINO
263 
WGUS81 KPHI 041035
FLSPHI

FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
635 AM EDT SUN MAY 4 2014

NJC001-041042-
/O.CAN.KPHI.FA.W.0026.000000T0000Z-140504T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ATLANTIC NJ-
635 AM EDT SUN MAY 4 2014

...THE FLOOD WARNING HAS BEEN CANCELLED FOR WESTERN ATLANTIC
COUNTY...

AS OF 615 AM EDT, THE LEVEL OF THE GREAT EGG HARBOR RIVER AT FOLSOM 
HAS DROPPED BELOW FLOOD STAGE AND CONTINUES TO SLOWLY FALL. 
THEREFORE, THE FLOOD WARNING HAS BEEN CANCELLED.

LAT...LON 3938 7478 3942 7486 3952 7498 3966 7482
      3967 7481 3951 7460

$$

GORSE

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at May 2, 12:30 AM EDT, 12 minutes earlier.

Area forecast discussion, May 2, 12:30 AM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1230 AM EDT FRI MAY 2 2014

.SYNOPSIS...
A COLD FRONT WILL PUSH FARTHER OFFSHORE TONIGHT AS LOW PRESSURE
CONTINUES TO DRIFT OUT OF THE GREAT LAKES REGION THEN INTO
SOUTHERN CANADA. THIS LOW WILL DRIFT EASTWARD THROUGH THE WEEKEND
AND INTO THE CANADIAN MARITIMES BY MONDAY. A COUPLE OF WEAK
SURFACE TROUGHS WILL CROSS THE REGION FRIDAY AND SATURDAY,
FOLLOWED BY A COLD FRONT ON SUNDAY. HIGH PRESSURE IS EXPECTED TO
BUILD SOUTHWARD ACROSS THE AREA MONDAY INTO TUESDAY, AND POSSIBLY
WEDNESDAY FROM CENTRAL CANADA. A WARM FRONT IS EXPECTED TO
APPROACH THE AREA FROM THE SOUTH WEDNESDAY NIGHT INTO THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
THE COLD FRONT HAD PUSHED THROUGH ALL BUT THE FAR SOUTHEASTERN
PART OF OUR FORECAST AREA BY 1230 AM. SHOWERS REMAINED OVER PARTS
OF CAPE MAY COUNTY IN NEW JERSEY, SUSSEX COUNTY IN DELAWARE AND
OVER THE UPPER PART OF DELAWARE BAY. AS THE SHOWERS MOVE INTO MORE
STABLE CONDITIONS THEY SHOULD WEAKEN AND DISSIPATE GRADUALLY.

PARTLY CLOUDY SKIES ARE ANTICIPATED FOR THE OVERNIGHT AS DRY AIR
BUILDS INTO OUR REGION FROM THE NORTHWEST. DEW POINT READINGS HAD
ALREADY FALLEN INTO THE UPPER 30S BY 1230 AM IN THE POCONOS AND IN
PARTS OF BERKS COUNTY AND THE LEHIGH VALLEY.

TEMPERATURES ARE FORECAST TO FALL INTO THE UPPER 40S IN OUR
NORTHWESTERN COUNTIES AND INTO THE LOWER AND MIDDLE 50S IN THE
SOUTHEAST BY MORNING. A LIGHT NORTHWEST TO WEST WIND IS EXPECTED
TO CONTINUE.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM TODAY/...
A NICE DAY IS IN STORE ON FRI WITH SWLY TO W FLOW, GENLY DRY WX
AND WARM TEMPS. WITH THE UPR LOW STILL ROTATING NR JAMES BY, THERE
COULD BE SOME SCT SHWRS MAINLY OVER THE NWRN AREAS BUT THAT IS
ABOUT IT. THE WIND WILL BECOME A BIT GUSTY IN THE AFTN WITH GUSTS
AROUND 20 TO 25 MPH.

&&

.LONG TERM /TONIGHT THROUGH THURSDAY/...
ANY SHOWER ACTIVITY DURING THE DAY FRIDAY SHOULD DISSIPATE BY
SUNSET WITH THE LOSS OF DAYTIME HEATING, SO NO POPS ARE FORECAST
FRIDAY NIGHT INTO SATURDAY MORNING.

AS WE MOVE INTO SATURDAY, A SHORT WAVE/VORT MAX WILL BE MOVING
ACROSS THE AREA, WHILE A WEAK SURFACE TROUGH MOVES THROUGH AS LOW
PRESSURE MOVES INTO SOUTHEASTERN CANADA. THERE IS SOME MOISTURE TO
WORK WITH ON SATURDAY, ESPECIALLY FOR THE NORTHERN HALF OF THE
AREA, SO WE DO HAVE CHANCE/SLIGHT CHANCE POPS. ANY SHOWER ACTIVITY
WILL DISSIPATE WITH DAYTIME HEATING AFTER THE SUNSETS, BUT THEY
COULD LAST FOR A COUPLE OF HOURS AFTER SUNSET, SO POPS CONTINUE
INTO THE EARLY EVENING.

ON SUNDAY, THE LOW ACROSS CANADA WILL MOVE INTO NEW ENGLAND AND
BRING A COLD FRONT ACROSS THE AREA. A STRONGER SHORT WAVE/VORT MAX
WILL SWING THROUGH THE AREA DURING THE DAY, AN COMBINED WITH THE
AVAILABLE MOISTURE, SCATTERED SHOWERS ARE EXPECTED ACROSS THE
AREA. THE FRONT IS EXPECTED TO MOVE OFFSHORE LATE IN THE DAY, SO
PRECIPITATION CHANCES SHOULD END BY SUNDAY EVENING.

THE AFOREMENTIONED COLD FRONT SINKS SOUTH OF OUR AREA AND STALLS
ACROSS THE CAROLINAS THROUGH MID-WEEK. MEANWHILE, HIGH PRESSURE IS
EXPECTED TO BUILD ACROSS THE AREA FROM CENTRAL CANADA MONDAY INTO
TUESDAY. HOWEVER, THE GFS AND ECMWF DO SHOW SOME QPF MONDAY NIGHT
INTO TUESDAY NIGHT AS THEY PUSH A SHORT WAVE/VORT MAX ACROSS THE
AREA ON THE EASTERN SIDE OF THE UPPER RIDGE THAT BUILDS ACROSS THE
CENTRAL PART OF THE COUNTRY. THERE REMAINS SOME LOCATION AND
TIMING DIFFERENCES, SO WE WILL KEEP SLIGHT CHANCE IN THE FORECAST
FOR NOW BASED ON THE UNCERTAINTY.

FOR WEDNESDAY INTO THURSDAY, THE SURFACE HIGH BUILDS OFFSHORE,
WHILE THE UPPER RIDGE BUILDS CLOSER TO THE AREA. THE FRONTAL
BOUNDARY TO OUR SOUTH ALSO RETURNS NORTHWARD AS A WARM FRONT AND
APPROACHES THE AREA. THEREFORE, PRECIPITATION CHANCE INCREASE FOR
THE WEDNESDAY NIGHT INTO THURSDAY TIME PERIOD.

&&

.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

VFR CONDITIONS ARE EXPECTED THROUGH THE TAF PERIOD.

A LIGHT WESTERLY WIND OVERNIGHT SHOULD INCREASE TO AROUND 10
KNOTS WITH GUSTS NEAR 20 KNOTS FOR LATE FRIDAY MORNING AND FRIDAY
AFTERNOON.

OUTLOOK...
FRIDAY NIGHT-SATURDAY NIGHT...MOSTLY VFR. AFTERNOON SHOWERS
POSSIBLE SATURDAY. GUSTY SOUTHWEST WINDS 15-20 KNOTS.

SUNDAY...MOSTLY VFR...SHOWERS POSSIBLE ASSOCIATED WITH FRONTAL
PASSAGE WITH BRIEF MVFR CONDITIONS POSSIBLE. GUSTY SOUTHWEST WINDS
EARLY, THEN NORTHWEST LATER BEHIND FRONT AROUND 20-25 KNOTS.

SUNDAY NIGHT-MONDAY NIGHT...MOSTLY VFR. GUSTY NORTHWEST WINDS
AROUND 20 KNOTS MONDAY AFTERNOON.

TUESDAY...MOSTLY VFR. SHOWERS POSSIBLE, MAINLY ACROSS THE
SOUTHERN TAF SITES.

&&

.MARINE...
WILL LEAVE THE SCA UP FOR THE OCEAN THRU NOON ON FRI. THIS CUD
END UP BEING A BIT TOO LONG BUT SEAS REMAIN ELEVATED AND NEED TO
COME DOWN. ONCE THE SCA FLAG IS LOWERED, NO ADDITIONAL MARINE
FLAGS ARE EXPECTED FOR THE REMAINDER OF THE NEAR OR SHORT TERM
PERIODS.

OUTLOOK...
FRIDAY NIGHT-SATURDAY NIGHT...SUB-ADVISORY CONDITIONS EXPECTED,
ALTHOUGH WINDS COULD PERIODICALLY GUST AROUND 20 KNOTS, ESPECIALLY
SATURDAY NIGHT INTO SUNDAY.

SUNDAY-MONDAY...RETURN TO SMALL CRAFT ADVISORY CONDITIONS
POSSIBLE BEHIND A FRONTAL PASSAGE.

MONDAY NIGHT-TUESDAY...RETURN TO SUB-ADVISORY CONDITIONS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL NOON EDT TODAY FOR ANZ450>455.

&&

SYNOPSIS...ROBERTSON
NEAR TERM...IOVINO
SHORT TERM...NIERENBERG
LONG TERM...ROBERTSON
AVIATION...NIERENBERG/ROBERTSON
MARINE...NIERENBERG/ROBERTSON
Hazardous weather outlook, May 1, 4:47 PM EDT, 7 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
447 PM EDT THU MAY 1 2014

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-022100-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
447 PM EDT THU MAY 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO ADDITIONAL HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-022100-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
447 PM EDT THU MAY 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Areal Flood Warnings in New Jersey, 2014Every areal flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.